Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
-uuuuuwwqo-

Differin is garbache.. beware of this product

I wanna warn people about this shitty product that is a big ripoff..

I was on accutane for 7 months and after my acne came back on my face (just a little bit). But six weeks ago the derm prescribed me this garbache (Differin) and since then my acne has only gotten worst with more breakouts and my skin is more oily now since they gave me this garbache. I tried a lot of things since 10 years and this product is definitely the biggest garbache I have ever seen.

When go on differin.com you see clear people and it's all a big bunch of lies because this product is crap and for a lot of people too. One little tube of Differin is 60 bucks here how can they get away with ripping people off like that is beyond me. Beware of this product because your life might because worst because of this like me.

Anyone else with problems with differin ?

Share this post


Link to post
Share on other sites

I have to disagree with that. After three months of using Differin, my skin was 60% clearer. Biiiiiiiig improvement.

Everyone's different, but maybe the reason why your acne seems worse is because you're not giving it enough time. Apparently you're supposed to wait three months until you really see a difference. I certainly did.

Share this post


Link to post
Share on other sites

I'm only 4 weeks into it and it IS causing an IB, but I'm giving it until mid-july to show improvement.. i think it's the kind of product that it's right for some people, no good for others. also important is to follow their advice exactly (no harsh scrubs, no AHA/BHA with differin, apply at night only, etc.)

Share this post


Link to post
Share on other sites

I stopped accutane 6 months ago and I was down to 2-3 spots on my face since then but now since the derm gave me this garbache of Differin I have at least 10 spots on my face. Since six weeks my acne has increased by 300% at least with this shitty product. I threw the tube in the garbache where it belongs. I still can't believe I spent 60$ for this f*cking crap. This product is worst than the accutane side effects for some people.

Waiting 3 months is ridiculous too they say behind the cover to wait up to 12 weeks for results just because they want you to buy more of their bullshit at 60$ per tube. Do they really think that people are going to wait 3 months if for example your acne has increased by 300% in 6 weeks ? I am extremely frustated and in a lot of pain now because of this. This product is a big ripoff if you are about to go on this do no do it you might only suffer more.

Share this post


Link to post
Share on other sites

i absolutly agree with u dude differin surely does suck coz of dis ive got seborrheic dermatitis now...

Share this post


Link to post
Share on other sites

I got put on Differin before and after accutane, didnt make anything worse before the accutane. And after was just to transition when I was done, instead of stopping everything cold turkey.

Haven't had a single breakout yet, from a little Differin every night. My derm also specified to put very little on, not very much at all, maybe your using too much?

But yeah, if you haven't noticed a change yet, i'd just get off it.

Share this post


Link to post
Share on other sites

To the original poster and anyone it may concern:

Differin dramatically improved my moderate acne problem (about 95% better). I've tried tons of products and it's a near miracle product for me.

Just my 2 cents.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×